MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAGE PI UNDRGLV,LF,PF,7

Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAGE PI UNDRGLV,LF,PF,7
Catalog Number AVT0270
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, product tears when donning gloves, and the product was flaking off during use.The portion of shredded surgical glove fell into patient's mediastinum.The surgeon noticed at 1106 but unaware of when glove became contaminated and whose glove had a hole in it.The surgeon, medical student and first assist removed and replaced gloves.The wound class changed to contaminated from break in sterile technique.What was the original intended procedure? cabg (coronary artery bypass graft), coronary artery bypass grafting times, left internal mammary artery takedown, endoscopic left saphenous vein harvesting; transesophageal echocardiogram; cystoscopy, foley placement by urology service.
 
Additional Manufacturer Narrative
It was reported that product tears when donning gloves, and the product was flaking off during use.The portion of shredded surgical glove fell into patient's mediastinum.The surgeon noticed at 1106 but unaware of when glove became contaminated and whose glove had a hole in it.The surgeon, medical student and first assist removed and replaced gloves.The wound class changed to contaminated from break in sterile technique.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,ADVANTAGE PI UNDRGLV,LF,PF,7
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50713481
Report Number1417592-2026-09772
Device Sequence Number10005402
Product Code KGO
UDI-Device Identifier10197344099702
UDI-Public10197344099702
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVT0270
Device Lot Number5098787370
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight200 LB
Patient RaceWhite